# SDR ASAA9810012

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE INTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE FLASHING WHEN ACTIVATED.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (M)
